American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Alexei Panchishkin. Analytic constructions of $p$-adic $L$-functions and Eisenstein series. Contemporary Mathematics 614 (2014) 345-374.
Book volume table of contents   
View Article: PDF

[2] Jan Denef. Monomialization of morphisms and p-adic quantifier elimination. Proc. Amer. Math. Soc. 141 (2013) 2569-2574.
Abstract, references, and article information   
View Article: PDF

[3] Matthew Baker and Robert Rumely. Brief overview of Berkovich's theory. Math. Surveys Monogr. 159 (2010) 405-415.
Book volume table of contents   
View Article: PDF

[4] Matthew Baker and Robert Rumely. Applications to the dynamics of rational maps. Math. Surveys Monogr. 159 (2010) 291-375.
Book volume table of contents   
View Article: PDF

[5] Matthew Baker and Robert Rumely. $\mathbb {R}$-trees and Gromov hyperbolicity. Math. Surveys Monogr. 159 (2010) 393-404.
Book volume table of contents   
View Article: PDF

[6] Matthew Baker and Robert Rumely. Harmonic functions. Math. Surveys Monogr. 159 (2010) 145-192.
Book volume table of contents   
View Article: PDF

[7] Matthew Baker and Robert Rumely. Some results from analysis and topology. Math. Surveys Monogr. 159 (2010) 377-391.
Book volume table of contents   
View Article: PDF

[8] Matthew Baker and Robert Rumely. Metrized graphs. Math. Surveys Monogr. 159 (2010) 49-72.
Book volume table of contents   
View Article: PDF

[9] Matthew Baker and Robert Rumely. The Berkovich unit disc. Math. Surveys Monogr. 159 (2010) 1-18.
Book volume table of contents   
View Article: PDF

[10] Matthew Baker and Robert Rumely. The Berkovich projective line. Math. Surveys Monogr. 159 (2010) 19-47.
Book volume table of contents   
View Article: PDF

[11] Matthew Baker and Robert Rumely. Potential Theory and Dynamics on the Berkovich Projective Line. Math. Surveys Monogr. 159 (2010) MR MR2599526.
Book volume table of contents   

[12] Matthew Baker and Robert Rumely. The Laplacian on the Berkovich projective line. Math. Surveys Monogr. 159 (2010) 87-119.
Book volume table of contents   
View Article: PDF

[13] Matthew Baker and Robert Rumely. Multiplicities. Math. Surveys Monogr. 159 (2010) 249-290.
Book volume table of contents   
View Article: PDF

[14] Matthew Baker and Robert Rumely. The Hsia kernel. Math. Surveys Monogr. 159 (2010) 73-85.
Book volume table of contents   
View Article: PDF

[15] Matthew Baker and Robert Rumely. Capacity theory. Math. Surveys Monogr. 159 (2010) 121-144.
Book volume table of contents   
View Article: PDF

[16] Matthew Baker and Robert Rumely. Subharmonic functions. Math. Surveys Monogr. 159 (2010) 193-248.
Book volume table of contents   
View Article: PDF

[17] Hélène Esnault and Olivier Wittenberg. On abelian birational sections. J. Amer. Math. Soc. 23 (2010) 713-724. MR 2629985.
Abstract, references, and article information
View Article: PDF

[18] M. V. Bondarko. Classification of finite commutative group schemes over complete discrete valuation rings; the tangent space and semistable reduction of Abelian varieties. St. Petersburg Math. J. 18 (2007) 737-755. MR 2301041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alexandru Buium. Arithmetic Differential Equations. Math. Surveys Monogr. 118 (2005) MR MR2166202.
Book volume table of contents   

[20] Alexandru Buium. Flat correspondences. Math. Surveys Monogr. 118 (2005) 185-225.
Book volume table of contents   
View Article: PDF

[21] Alexandru Buium. Global theory. Math. Surveys Monogr. 118 (2005) 71-105.
Book volume table of contents   
View Article: PDF

[22] Alexandru Buium. Preliminaries from algebraic geometry. Math. Surveys Monogr. 118 (2005) 3-30.
Book volume table of contents   
View Article: PDF

[23] Alexandru Buium. Outline of $\delta $--geometry. Math. Surveys Monogr. 118 (2005) 31-67.
Book volume table of contents   
View Article: PDF

[24] Alexandru Buium. Birational theory. Math. Surveys Monogr. 118 (2005) 141-158.
Book volume table of contents   
View Article: PDF

[25] Alexandru Buium. Local theory. Math. Surveys Monogr. 118 (2005) 107-140.
Book volume table of contents   
View Article: PDF

[26] Alexandru Buium. Spherical correspondences. Math. Surveys Monogr. 118 (2005) 161-183.
Book volume table of contents   
View Article: PDF

[27] Alexandru Buium. Hyperbolic correspondences. Math. Surveys Monogr. 118 (2005) 227-297.
Book volume table of contents   
View Article: PDF

[28] Thomas C. Hales. What is motivic measure?. Bull. Amer. Math. Soc. 42 (2005) 119-135. MR 2133307.
Abstract, references, and article information
View Article: PDF

[29] M. J. Saia and W. A. Zuniga-Galindo. Local zeta function for curves, non-degeneracy conditions and Newton polygons. Trans. Amer. Math. Soc. 357 (2005) 59-88. MR 2098087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jan Denef and François Loeser. Definable sets, motives and $p$-adic integrals. J. Amer. Math. Soc. 14 (2001) 429-469. MR 1815218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 47 found      Go to page: 1 2